|How strict on hours?
Nov 15, 2001
Sometimes I am 1-1.5 hours late or early taking meds. Is that a cause for resistence? In the two months I have been on treatment I have missed one sustiva taking, for I couldnt take it in morning going to work; it makes me feel dizzy. Is it something to worry about? Thank you
Response from Dr. Little
You are doing great - plus or minus a couple of hours on a dosing is not a big deal - especially with a twice or once a day treatment regimen. The problem arises when people make a pattern of missing doses, or delaying the dosing schedule significantly (multiple hours in general). Sustiva does have this effect on many people - especially during the first 2-3 weeks of taking the medications. If you do the best you can and stick with the schedule, the side effects generally get better. If you need to push the dose up or back for this drug several hours though it is not a major problem - since this is a once a day medication with a long half life (the blood level stays high for many hours after a missed dose). It sounds to me like you are doing a great job!! Congratulations.
what do you think?
Shall I medicate?
- What Type Of Cells Does Hiv Infect?
- How Does Megace Cause Weight Gain?
- How Easy Is It For A Man To Get Hiv From A Woman?
- Effects Of Smoking Addiction On Peripheral Neuropathy
- Can You Get Hiv From Having Your Nipples Sucked?
- If A Man Is Infected With Hiv Can He Pass It On To His Unborn Child?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.